# SDR AALA20151109004

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 18,190 hours, 7,061 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Skin
- Condition: Corroded
- Location: Ac Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD EDGE OF AFT FUSELAGE COMPARTMENT DOOR SKIN.  R & R DOOR SKIN IAW AARD 52-40-00-1.
